Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 678653, 9 pages
Research Article

A Novel Approach to Sliding Mode Control of Time-Delay Systems

1Space Control and Inertial Technology Research Center, Harbin Institute of Technology, Harbin 150001, China
2School of Information Science and Electrical Engineering, Harbin Institute of Technology, Weihai 264200, China
3Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China

Received 9 June 2013; Revised 29 August 2013; Accepted 29 August 2013

Academic Editor: Rongni Yang

Copyright © 2013 Hongwei Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongwei Xia, Li Li, Yanmin Wang, Aiguo Wu, and Guangcheng Ma, “A Novel Approach to Sliding Mode Control of Time-Delay Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 678653, 9 pages, 2013. doi:10.1155/2013/678653